“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 535
School of Mathematics
  Title:   Some non-trivial symmetry classes of tensors associated with certain characters
  Author(s):  M. R. Pournaki
  Status:   Published
  Journal: Southeast Asian Bull. Math.
  No.:  3
  Vol.:  25
  Year:  2001
  Pages:   523-527
  Publisher(s):   Springer-Verlag
  Supported by:  IPM
Let G be a finite group and Ω a set of n elements. Assume that G acts faithfully on Ω and let V be a vector space over the complex field C, with dimV=m ≥ 2. It is shown that for each irreducible constituent χ of permutation character of G, the symmetry class of tensors associated with G and χ is non-trivial. This extends a result of Merris and Rashid.

Download TeX format
back to top
scroll left or right